MathSciNet Relay Station
MathSciNet bibliographic data
MR2390537 (2009c:32053) 32S22 (20F55)
Terao, Hiroaki A correction to: "Bases of the contact-order filtration of derivations of Coxeter arrangements'' [Proc. Amer. Math. Soc. 133 (2005), no. 7, 2029–2034; MR2099414]. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement